# SDR AALA201708089006

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 8,173 hours, 842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR SLIDE BUSTLE LOOSE. REPLACED R4 DOOR SLIDE LATCHES PER AMM 52-11-24.
